# SDR AALA202412125673

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 35,103 hours, 14,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBOARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE . MAINTENANCE REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
